Multiple colon perforation as a fatal complication during treatment of metastatic melanoma with ipilimumab - case report.

@article{Dilling2014MultipleCP,
  title={Multiple colon perforation as a fatal complication during treatment of metastatic melanoma with ipilimumab - case report.},
  author={Paweł Dilling and Jakub Walczak and Paweł Pikiel and Wiesław Janusz Kruszewski},
  journal={Polski przeglad chirurgiczny},
  year={2014},
  volume={86 2},
  pages={
          94-6
        }
}
Ipilimumab, an anticancer drug, is an anti-CTLA4 monoclonal antibody. It is used in treatment of disseminated melanoma. Therapy is associated with high risk of complications. One of the most serious, although one of the rarest is perforation of gastrointestinal tract. In this case report we describe a 52-year old male, with disseminated melanoma with unknown starting point, treated with anti- CTLA4 monoclonal antibody. After 3rd dose of drug administration, bloody diarrhea and acute abdominal… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-5 OF 5 REFERENCES

Pl: Concordance of preclinical and clinical pharmacology and toxicology of therapeutic monoclonal antibodies and fusion proteins: cell surface targets

Bugelski Pj, Martin
  • Br j Pharmacol
  • 2012
VIEW 2 EXCERPTS

Cytotoxic T-lymphocyte-associated antigen-4.

  • Clinical cancer research : an official journal of the American Association for Cancer Research
  • 2007
VIEW 1 EXCERPT

Enerocolitis in patiens with cancer after anibody blockade of cytotoxic T-lymphocyte-associated antigen

KE Beck, JA Blanfield, KQ Tran
  • clinOncol
  • 2006
VIEW 2 EXCERPTS

Similar Papers

Loading similar papers…